# SDR IXKA9600043

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Red Flagged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED FLAGS ARE SHOWING AT PSU 29 AND 30 DEF NEEDS TO BE REPACKED.  REPACKED 29 AND 30 DEF PSU PER MM 35-21-42.  (M)
